Aa
A
A
Close
Avatar universal
High Platlets
Have Hep C and Myloproferlartive disease. Platlet count is: 680. Rising about 30 points per month.
have taken Interferron with ribaviron( for Hep C)., had to stop after 6 weeks. Medicene caused severe burning in arms, legs,chest and back after showering, burning last 1 hour then goes away.
To reduce platlets:
tried Hydoxurea- after 2 pills, burning increased to unbearable levels and had to stop.
told to take Anagrelide- reluctant because of side effects to heart and liver, and because of past Interferron treatment.have high blood pressure also. 61 years old and over weight
Looking for my best option
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Blood Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Blood & Vascular Answerers